# SDR ASOA2015041012598

- Difficulty date: March 19, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 34,714 hours, 31,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL CORRODED AT FS 559.00 TO 559.00 + 80, RBL 9.  SEAT RAIL AT RBL 9.0, FS 559.00 TO 559+80 HAS EXFOLIATING CORROSION AROUND SEVERAL FASTENER HEADS OUT OF LIMITS IAW SRM 51-21-49, FIG 101.  REMOVED SEAT RAIL AT RBL 9.0, STA 559.00 TO 559+80 IAW SRM 53-01-11-000-802.  FABRICATED SEAT RAILS IAW GREO 601R-53-00-485, REV A.  INSTALLED NEW SEAT RAIL FROM STA 559.00 TO 559+80, RBL 9.0 IAW AMM 53-01-11-420-001.  COMPLIED WITH ECTC REO 601R-53-00-485.
